MathSciNet Relay Station
MathSciNet bibliographic data
MR1631473 82C21 (60J25 82C26)
Jeon, Intae Existence of gelling solutions for coagulation-fragmentation equations. Comm. Math. Phys. 194 (1998), no. 3, 541–567.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement